3 1/2 year delayed Levaquin reaction?
I took two doses of Levaquin 3 1/2 years ago. Hours after the second dose, my achilles tendons got extremely stiff and sore. The pain and stiffness lasted for several months. Then it slowly went away. Three months later the same type of pain and stiffness occurred in both achilles tendons. It took about a month for the symptoms to subside. Three or four months later the same pain and stiffness occurred in my right knee, then a week later in my left knee, and lasted for ~three weeks. Each recurrence came on suddenly, then disappeared just as suddenly. I've continued to have bouts of this pain, but the incidences have been farther and farther apart. The last episode was 18 months ago. I'm writing because I'm currently having pain throughout my entire body that is very similar in nature. The tendons in my hips are especially sore, as is my back, knees, and plantar fascia. Could there be a connection to the Levaquin reaction even though I'm 3 1/2 years removed from taking the medication?
Thanks for your input.
P.S. I'm a runner, and was not able to run through the recurrences - but then would be better overnight.